American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Wolfgang M. Schmidt. Diophantine approximation properties of certain infinite sets . Trans. Amer. Math. Soc. 278 (1983) 635-645. MR 701515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. C. Lagarias. Best simultaneous Diophantine approximations. I. Growth rates of best approximation denominators . Trans. Amer. Math. Soc. 272 (1982) 545-554. MR 662052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] T. W. Cusick. View-obstruction problems. II . Proc. Amer. Math. Soc. 84 (1982) 25-28. MR 633270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Norbert Riedel. A counterexample to the unimodular conjecture on finitely generated dimension groups . Proc. Amer. Math. Soc. 83 (1981) 11-15. MR 619970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. R. P. Ferguson and R. W. Forcade. Generalization of the Euclidean algorithm for real numbers to all dimensions higher than two. Bull. Amer. Math. Soc. 1 (1979) 912-914. MR 546316.
Abstract, references, and article information   
View Article: PDF

[6] Harald Niederreiter. Quasi-Monte Carlo methods and pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978) 957-1041. MR 508447.
Abstract, references, and article information   
View Article: PDF

[7] Ming Chit Liu. Simultaneous approximation of additive forms . Trans. Amer. Math. Soc. 206 (1975) 361-373. MR 0366820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1